# SDR HEER20170619332

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 15,067 hours
- Engine: Allsn 250C47B
- Engine time: 2,789 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141166
- Condition: Spalled
- Location: Turbine
- Part time: 548 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED  FOR NR 5 BEARING REPLACEMENT.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  INSTALLED UPGRADED BEARING.
